The Mathematical Intelligencer

, Volume 19, Issue 4, pp 7–15

The miraculous universal distribution

Article

DOI: 10.1007/BF03024407

Cite this article as:
Kirchherr, W., Li, M. & Vitányi, P. The Mathematical Intelligencer (1997) 19: 7. doi:10.1007/BF03024407

Copyright information

© Springer-Verlag New York 1997

Authors and Affiliations

  1. 1.Mathematics DepartmentSan Jose State UniversitySan JoseUSA
  2. 2.Department of Computer ScienceUniversity of WaterlooWaterlooCanada
  3. 3.CWIAmsterdamThe Netherlands

Personalised recommendations